# SDR AALA201912099043

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 55,542 hours, 31,756 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Disconnected
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: 2 TIMES ALL AUTOMATION DISCONNECTS + GOES INTO THRUST LOCK. PERFORMED TSM TASK 22-31-00-810-816-A.
